Alert archive / New Jersey / Flood Watches in 2018

Flood Watch 6, NWS Philadelphia/Mount Holly

September 27, 20184 states

NWS Philadelphia/Mount Holly issued this flood watch at Sep 27, 2018, 3:24 AM EDT for 4 states. It took effect at Sep 27, 2018, 8:00 PM EDT. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Sep 27, 2018, 3:24 AM EDT (07:24 UTC)
In effect from
Sep 27, 2018, 8:00 PM EDT
Expired
Sep 28, 2018, 6:00 AM EDT
In force
10 hr
Issued by
NWS Philadelphia/Mount Holly
Flood severity
None
All 25 counties

New Castle County, DE, Cecil County, MD, Kent County, MD, Burlington County, NJ, Camden County, NJ, Gloucester County, NJ, Hunterdon County, NJ, Mercer County, NJ, Middlesex County, NJ, Monmouth County, NJ, Morris County, NJ, Salem County, NJ, Somerset County, NJ, Sussex County, NJ, Warren County, NJ, Berks County, PA, Bucks County, PA, Carbon County, PA, Chester County, PA, Delaware County, PA, Lehigh County, PA, Monroe County, PA, Montgomery County, PA, Northampton County, PA, Philadelphia County, PA

The radar

The Philadelphia radar (KDIX), 74 km from the middle of the area, began a volume at 07:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 7.4 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2018-09-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 276 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2018-09-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 143 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
276 J/kg
Mixed-layer CIN
-108 J/kg
Mixed-layer LCL
605 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
143 m²/s²
0-3 km storm-relative helicity
181 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted.

874 
WGUS61 KPHI 270724
FFAPHI

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Mount Holly NJ
324 AM EDT Thu Sep 27 2018

DEZ001-MDZ008-012-NJZ001-007>010-012-013-015>019-PAZ054-055-
060>062-070-071-101>106-272100-
/O.NEW.KPHI.FA.A.0006.180928T0000Z-180928T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
New Castle-Cecil-Kent MD-Sussex-Warren-Morris-Hunterdon-Somerset-
Middlesex-Western Monmouth-Mercer-Salem-Gloucester-Camden-
Northwestern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton-
Delaware-Philadelphia-Western Chester-Eastern Chester-
Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks-
Including the cities of Wilmington, Elkton, Chestertown, Newton, 
Washington, Morristown, Flemington, Somerville, New Brunswick, 
Freehold, Trenton, Pennsville, Glassboro, Camden, Cherry Hill, 
Moorestown, Mount Holly, Jim Thorpe, Stroudsburg, Reading, 
Allentown, Bethlehem, Easton, Media, Philadelphia, Honey Brook, 
Oxford, West Chester, Kennett Square, Collegeville, Pottstown, 
Norristown, Lansdale, Chalfont, Perkasie, Morrisville, 
and Doylestown
324 AM EDT Thu Sep 27 2018

...FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH LATE 
TONIGHT...

The National Weather Service in Mount Holly has issued a

* Flood Watch for portions of eastern Pennsylvania, portions of 
  northern, central and southwestern New Jersey, northern 
  Delaware, and northeastern Maryland.

* From this evening through late tonight.

* An area of heavy rain is forecast to lift northeastward across 
  the region tonight. Rainfall totals up to an inch or two are 
  expected with some locally higher amounts possible.

* The heaviest of the rain is expected to fall over only a few
  hours. As a result, localized flooding is anticipated on 
  roadways and in areas of poor drainage. Small streams and creeks
  are already running high and some minor flooding may occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch means there is the potential for flooding based on 
the current forecast.

If you live in a location that is prone to flooding, please 
monitor the forecast through the day and be alert for possible 
Flood Warnings tonight.

&&

$$

Iovino
3 follow-up statements
376 
WGUS61 KPHI 271900
FFAPHI

Flood Watch
National Weather Service Mount Holly NJ
300 PM EDT Thu Sep 27 2018

DEZ001-MDZ008-012-NJZ001-007>010-012-013-015>019-PAZ054-055-
060>062-070-071-101>106-281000-
/O.CON.KPHI.FA.A.0006.180928T0000Z-180928T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
New Castle-Cecil-Kent MD-Sussex-Warren-Morris-Hunterdon-Somerset-
Middlesex-Western Monmouth-Mercer-Salem-Gloucester-Camden-
Northwestern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton-
Delaware-Philadelphia-Western Chester-Eastern Chester-
Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks-
Including the cities of Wilmington, Elkton, Chestertown, Newton, 
Washington, Morristown, Flemington, Somerville, New Brunswick, 
Freehold, Trenton, Pennsville, Glassboro, Camden, Cherry Hill, 
Moorestown, Mount Holly, Jim Thorpe, Stroudsburg, Reading, 
Allentown, Bethlehem, Easton, Media, Philadelphia, Honey Brook, 
Oxford, West Chester, Kennett Square, Collegeville, Pottstown, 
Norristown, Lansdale, Chalfont, Perkasie, Morrisville, 
and Doylestown
300 PM EDT Thu Sep 27 2018

...FLOOD WATCH REMAINS IN EFFECT FROM 8 PM EDT THIS EVENING
THROUGH LATE TONIGHT...

The Flood Watch continues for

* Portions of northern Delaware, northeast Maryland, New Jersey, 
  and Pennsylvania, including the following areas, in northern 
  Delaware, New Castle. In northeast Maryland, Cecil and Kent 
  MD. In New Jersey, Camden, Gloucester, Hunterdon, Mercer, 
  Middlesex, Morris, Northwestern Burlington, Salem, Somerset, 
  Sussex, Warren, and Western Monmouth. In Pennsylvania, Berks, 
  Carbon, Delaware, Eastern Chester, Eastern Montgomery, Lehigh, 
  Lower Bucks, Monroe, Northampton, Philadelphia, Upper Bucks, 
  Western Chester, and Western Montgomery. 

* From 8 PM EDT this evening through late tonight

* An area of heavy rain is forecast to lift northeastward across
  the region tonight. Rainfall totals of one to two inches are 
  expected with some locally higher amounts possible. 

* The heaviest of the rain is expected to fall over only a few
  hours. As a result, localized flooding is anticipated on
  roadways and in areas of poor drainage. Small streams and creeks
  are already running high, so some flooding of local creeks and
  streams may occur as well.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch means there is the potential for flooding based on
the current forecast.

If you live in a location that is prone to flooding, please
monitor the forecast through the day and be alert for possible
Flood Warnings tonight.

&&

$$
069 
WGUS61 KPHI 280700
FFAPHI

Flood Watch
National Weather Service Mount Holly NJ
300 AM EDT Fri Sep 28 2018

DEZ001-MDZ008-012-NJZ001-007>010-012-013-015>019-PAZ054-055-
060>062-070-071-101>106-281000-
/O.CON.KPHI.FA.A.0006.000000T0000Z-180928T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
New Castle-Cecil-Kent MD-Sussex-Warren-Morris-Hunterdon-Somerset-
Middlesex-Western Monmouth-Mercer-Salem-Gloucester-Camden-
Northwestern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton-
Delaware-Philadelphia-Western Chester-Eastern Chester-
Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks-
Including the cities of Wilmington, Elkton, Chestertown, Newton, 
Washington, Morristown, Flemington, Somerville, New Brunswick, 
Freehold, Trenton, Pennsville, Glassboro, Camden, Cherry Hill, 
Moorestown, Mount Holly, Jim Thorpe, Stroudsburg, Reading, 
Allentown, Bethlehem, Easton, Media, Philadelphia, Honey Brook, 
Oxford, West Chester, Kennett Square, Collegeville, Pottstown, 
Norristown, Lansdale, Chalfont, Perkasie, Morrisville, 
and Doylestown
300 AM EDT Fri Sep 28 2018

...FLOOD WATCH REMAINS IN EFFECT UNTIL 6 AM EDT EARLY THIS 
MORNING...

The Flood Watch continues for

* Portions of eastern Pennsylvania, portions of northern, central
  and southwestern New Jersey, northern Delaware, and 
  northeastern Maryland.

* Until 6:00 AM this morning.

* An area of heavy rain will continue to lift northeastward 
  across our region early this morning. Rainfall totals up to an 
  inch or two are expected with some locally higher amounts 
  possible.

* Localized flooding is anticipated on roadways and in areas of 
  poor drainage. Small streams and creeks are already running high
  and some minor flooding may occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch means there is the potential for flooding based on 
the current forecast.

If you live in a location that is prone to flooding, please 
monitor the forecast and be alert for possible Flood Warnings 
early this morning.

&&

$$

Iovino
154 
WGUS61 KPHI 280958
FFAPHI

Flood Watch
National Weather Service Mount Holly NJ
558 AM EDT Fri Sep 28 2018

DEZ001-MDZ008-012-NJZ001-007>010-012-013-015>019-PAZ054-055-
060>062-070-071-101>106-281100-
/O.EXP.KPHI.FA.A.0006.000000T0000Z-180928T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
New Castle-Cecil-Kent MD-Sussex-Warren-Morris-Hunterdon-Somerset-
Middlesex-Western Monmouth-Mercer-Salem-Gloucester-Camden-
Northwestern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton-
Delaware-Philadelphia-Western Chester-Eastern Chester-
Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks-
Including the cities of Wilmington, Elkton, Chestertown, Newton, 
Washington, Morristown, Flemington, Somerville, New Brunswick, 
Freehold, Trenton, Pennsville, Glassboro, Camden, Cherry Hill, 
Moorestown, Mount Holly, Jim Thorpe, Stroudsburg, Reading, 
Allentown, Bethlehem, Easton, Media, Philadelphia, Honey Brook, 
Oxford, West Chester, Kennett Square, Collegeville, Pottstown, 
Norristown, Lansdale, Chalfont, Perkasie, Morrisville, 
and Doylestown
558 AM EDT Fri Sep 28 2018

...FLOOD WATCH WILL EXPIRE AT 6 AM EDT EARLY THIS MORNING...

The heavy rain will continue to move northeastward and away from 
our region this morning. The Flood Watch will expire at 6:00 AM. 
However, some Flood Warnings and Flood Advisories remain in effect
for northeastern Maryland, northern Delaware, eastern 
Pennsylvania and New Jersey due to runoff from the heavy rain that
fell during the night.

$$

Iovino

What forecasters said that day

The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this flood watch went out at Sep 27, 12:35 AM EDT, 2 hours 49 minutes earlier.

Area forecast discussion, Sep 27, 12:35 AM EDT, 2 hours 49 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
1235 AM EDT Thu Sep 27 2018

.SYNOPSIS...
A cold front will cross the Middle Atlantic region overnight
and then stall south of the area. Weak high pressure will build
in Thursday, but then a low pressure system will move along the
stalled front Thursday night and Friday. More high pressure will
arrive later Friday and remain into the weekend. Another
disturbance will move towards the area early next week.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
A cold front extended along the Interstate 95 Corridor in our
region around midnight. The boundary will continue to work its
was to the southeast during the balance of the night.

The showers and thunderstorms have weakened and moved off the
coast. Some light showers may return to northeastern Maryland,
Delaware and southern New Jersey from the southwest toward
daybreak. In the meantime, there will be some breaks in the
cloud cover, especially over eastern Pennsylvania, and northern
and central New Jersey.

Temperatures are expected to fall into the 50s to the northwest
of the Interstate 95 Corridor, and into the lower and middle
60s from the corridor to the coast. The wind should be from the
northwest and north around 5 to 10 MPH.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH 6 AM FRIDAY/...
The cold front will remain stalled out to our south during the
day Thursday. However, enhanced lift and moisture will continue
to lift north of the front as several short wave/vorticity
impulses move across the area in the southwest flow aloft. This
will likely continue to bring showers to a portion of our area,
especially southern New Jersey, Delaware, and Maryland. Areas
farther north will likely not see much precipitation during the
day Thursday, at least until very late in the day as high
pressure builds to our north with our northern areas weakly
being under its influence.

&&

.LONG TERM /FRIDAY THROUGH THURSDAY/...
Thursday night thru Friday...The front from the near/short term
parts of the forecast gets hung up across the S/E areas Thu/Fri
and weak low pressure will move along it. A familiar pattern !
The operational models are all showing a renewal of rain for the
area with the feature, but the details of just how much differ.
The 12Z GFS/GEM/ECMWF models offer mostly 1/4 to 1 inch across
our area with the highest totals back across SE PA. The 12Z NAM
is much higher with 2.0 to 2.5 inches across a stripe from KMQS
up thru KSMQ and into NE NJ. The recent rains have caused flash
flood guidance to be rather low, so the NAM's rains would force
a FFA to be considered, but since I'm not fully buying the
higher amounts now, I will not issue one, but it may have to be
considered later if the models begin to trend towards the NAM
amounts.

Friday night...The models are showing improvement for Friday
night with no QPF and varying amounts of drier air at the lower
levels. The NAM shows more low clouds with slow improvement
indicated while the GFS have clear to partly cloudy conditions.
Patchy fog is expected across the rural areas.

Saturday and beyond...Chose to focus more attention on the
beginning part of the long term with all the changes in that
period. The weekend at this point still looks fair with high
pressure building in from Canada and a much drier air mass
expected to arrive across our area. Temperatures look seasonable
with mostly 70s for highs and 50s for overnight lows. Beyond
that, slight chc or low chc pops for Tue/Wed with another cold
front and low pressure system expected to approach from the
west. Details are far from certain at this time.

&&

.AVIATION /06Z THURSDAY THROUGH MONDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Overnight...Generally VFR with local MVFR ceilings. Northwest
to north wind 4 to 8 knots.

Thursday...MVFR conditions will likely remain through the day
for ACY and MIV. The remainder of the TAF sites are a little
uncertain, but may improve to VFR during the morning. Showers
are most likely across southern New Jersey and southern Delaware
and Maryland during the day Thursday.

Winds will become northeast during the day Thursday around 5-10
knots.

Outlook...
Thursday night...Lowering CIGS and possible VSBY restrictions
toward dawn with rain arriving across the area.

Friday...Restrictions to CIGS and VSBY possible with rains
across the area. MVFR expected with IFR possible.

Friday night...Slow improvement to CIGS/VSBYS. Patchy fog.

Saturday thru Monday...Mostly VFR expected.

&&

.MARINE...
Small Craft Advisory remains in effect through Thursday. Winds
remain below 25 knots, but seas remain 5-6 feet. Winds may
increase for a time behind a cold front overnight. Even though
winds diminish on Thursday, seas will remain elevated.

Rip currents...
A moderate risk for the development of dangerous rip currents
is expected through Thursday.

Outlook...
We extended the SCA flag into Thursday night with seas
lingering at or just above 5 ft. This could be the last
extension since seas will be closer to 3 to 4 ft for Friday and
into the weekend. Rain and fog will be across the waters Thu
night and into Friday, but then fair weather in expected Fri
night and into the weekend.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...Small Craft Advisory until 6 AM EDT Friday for ANZ450>455.

&&

Synopsis...O'Hara
Near Term...Iovino
Short Term...Robertson
Long Term...O'Hara
Aviation...Robertson/MPS
Marine...Robertson/O'Hara
Hazardous weather outlook, Sep 27, 12:40 AM EDT, 2 hours 44 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
1240 AM EDT Thu Sep 27 2018

DEZ001-MDZ008-NJZ008>010-012-013-015>019-PAZ070-071-102-104-106-
280445-
New Castle-Cecil-Morris-Hunterdon-Somerset-Middlesex-
Western Monmouth-Mercer-Salem-Gloucester-Camden-
Northwestern Burlington-Delaware-Philadelphia-Eastern Chester-
Eastern Montgomery-Lower Bucks-
1240 AM EDT Thu Sep 27 2018

This Hazardous Weather Outlook is for northern Delaware, northeast
Maryland, central New Jersey, northern New Jersey, northwest New
Jersey, southern New Jersey and southeast Pennsylvania.

.DAY ONE...Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

There is the possibility for more rain Thursday night and Friday.
More poor drainage flooding is possible.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

NJZ001-007-PAZ054-055-060>062-101-103-105-280445-
Sussex-Warren-Carbon-Monroe-Berks-Lehigh-Northampton-Western Chester-
Western Montgomery-Upper Bucks-
1240 AM EDT Thu Sep 27 2018

This Hazardous Weather Outlook is for northern New Jersey, east
central Pennsylvania, northeast Pennsylvania and southeast
Pennsylvania.

.DAY ONE...Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

There is the possibility for more rain Thursday night and Friday.
More poor drainage flooding is possible.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ002-003-MDZ012-015-019-020-NJZ020>023-027-280445-
Kent-Inland Sussex-Kent MD-Queen Annes-Talbot-Caroline-Ocean-
Cumberland-Atlantic-Cape May-Southeastern Burlington-
1240 AM EDT Thu Sep 27 2018

This Hazardous Weather Outlook is for central Delaware, southern
Delaware, northeast Maryland and southern New Jersey.

.DAY ONE...Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

There is the possibility for more rain Thursday night and Friday.
More poor drainage flooding is possible.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ004-NJZ014-024>026-280445-
Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May-
Coastal Atlantic-Coastal Ocean-
1240 AM EDT Thu Sep 27 2018

This Hazardous Weather Outlook is for southern Delaware, central
New Jersey and southern New Jersey.

.DAY ONE...Tonight.

There is a moderate risk for the development of dangerous rip
currents.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

There is a moderate risk for the development of dangerous rip
currents on Thursday.

There is the possibility for more rain Thursday night and Friday.
More poor drainage flooding is possible.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ430-431-450>455-280445-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
1240 AM EDT Thu Sep 27 2018

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

In the hours before

Special weather statement, Sep 26, 9:33 PM EDT, 5 hours 51 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
933 PM EDT WED SEP 26 2018

NJZ010-012>014-270200-
Eastern Monmouth-Western Monmouth-Somerset-Middlesex-
933 PM EDT WED SEP 26 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN SOMERSET...CENTRAL
MIDDLESEX AND NORTHEASTERN MONMOUTH COUNTIES...

At 932 PM EDT, a strong thunderstorm was located over North
Brunswick, or over New Brunswick, moving east at 35 mph.

Winds up to 40 mph are possible with this storm.

Locations impacted include...
New Brunswick, Perth Amboy, Sandy Hook, Somerset, Edison, Middletown,
Old Bridge, East Brunswick, South Brunswick, Sayreville, North
Brunswick, Tinton Falls, Holmdel, Red Bank, Keansburg, Matawan,
Jamesburg, Highlands, Brownville and Dayton.

LAT...LON 4033 7400 4035 7399 4033 7402 4036 7456
      4054 7456 4056 7422 4055 7425 4050 7426
      4050 7428 4046 7426 4044 7420 4046 7418
      4045 7413 4041 7403 4043 7399 4048 7402
      4047 7399 4034 7397 4033 7397
TIME...MOT...LOC 0132Z 268DEG 29KT 4046 7447

SFJ
Local storm report, Sep 26, 10:08 PM EDT, 5 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1008 PM EDT WED SEP 26 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0957 PM     MARINE TSTM WIND 1 NW LEWES  BEACH       38.79N  75.16W
09/26/2018  M42 MPH          ANZ431             DE   WEATHERFLOW

&&

EVENT NUMBER PHI1801625

SFJ

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 26, 8:16 PM EDTSpecial Marine WarningPHI46 min
Sep 26, 8:35 PM EDTSpecial Weather StatementPHICamden, Gloucester40 min
Sep 26, 9:33 PM EDTSpecial Weather StatementPHIMiddlesex27 min
Sep 26, 10:06 PM EDTSpecial Marine WarningPHI26 min
Sep 26, 8:03 PM EDTSpecial Weather StatementPHIDelaware27 min
Sep 26, 8:01 PM EDTSpecial Weather StatementPHIQueen Anne's, Talbot29 min
Sep 26, 8:25 PM EDTSpecial Weather StatementPHITalbot35 min
Sep 26, 8:53 PM EDTSpecial Weather StatementPHICaroline37 min

Nearby

Flood Watches in New Jersey, 2018Flood Watches in Pennsylvania, 2018Flood Watches in Maryland, 2018Every flood watch in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.